Alert archive / Missouri / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 76, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 28, 2020, 6:50 PM CDT for 6 counties in Missouri. It was in force for 55 min. 26 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 28, 2020, 6:50 PM CDT (23:50 UTC)
- Expired
- Apr 28, 2020, 7:45 PM CDT
- In force
- 55 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Barry County, MO, Christian County, MO, Dade County, MO, Greene County, MO, Lawrence County, MO, Stone County, MO
The radar
The Springfield radar (KSGF), 23 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 28, 6:59 PM CDT | TSTM WND GST 60 | 2 Wnw Ash Grove, MO | CORRECTS PREVIOUS TSTM WND GST REPORT FROM 2 WNW ASH GROVE. |
| Apr 28, 7:00 PM CDT | TSTM WND DMG | 4 Ssw Ash Grove, MO | SIDING AND SHINGLE DAMAGE, AND 10 INCH DIAMETER BRANCHES DOWN IN LAWRENCEBURG. |
| Apr 28, 7:01 PM CDT | TSTM WND DMG | 1 Ese Ash Grove, MO | 18 INCH DIAMETER TREE DOWN NEAR FARM RD 33 AND FARM RD 76. |
| Apr 28, 7:01 PM CDT | TSTM WND DMG | 1 Ese Ash Grove, MO | LARGE TREE DOWN. |
| Apr 28, 7:01 PM CDT | TSTM WND DMG | Ash Grove, MO | DAMAGE TO BARN. |
| Apr 28, 7:04 PM CDT | TSTM WND DMG | 1 W Republic, MO | 5 INCH DIAMETER LIMB SNAPPED OFF OF A TREE. TIME ESTIMATED FROM RADAR. |
| Apr 28, 7:04 PM CDT | TSTM WND DMG | 4 Ne Halltown, MO | 24 INCH DIAMETER TREE DOWN NEAR FARM ROAD 120 AND HWY F. |
| Apr 28, 7:04 PM CDT | TSTM WND DMG | Bois D'Arc, MO | PICTURE RELAYED VIA MEDIA PARTNER OF A LARGE TREE BROKEN AND TOPPLED OVER IN BOIS D ARC. TIME ESTIMATED FROM RADAR. |
| Apr 28, 7:05 PM CDT | TSTM WND GST 65 | 1 Ssw Republic, MO | |
| Apr 28, 7:07 PM CDT | TSTM WND DMG | 3 Nne Republic, MO | 5 INCH TREE DOWN ACROSS FARM ROAD 87 AND FARM ROAD 160. |
| Apr 28, 7:07 PM CDT | TSTM WND GST 60 | 2 Wnw Ash Grove, MO | |
| Apr 28, 7:08 PM CDT | TSTM WND DMG | 5 Nnw Battlefield, MO | LARGE TREE LIMBS DOWN, 5-6 INCH IN DIAMETER. |
| Apr 28, 7:08 PM CDT | TSTM WND GST 60 | 2 Nw Willard, MO | |
| Apr 28, 7:08 PM CDT | TSTM WND GST 60 | Bois D'Arc, MO | |
| Apr 28, 7:10 PM CDT | TSTM WND DMG | 1 Se Walnut Grove, MO | MULTIPLE 18 INCH TREE LIMBS DOWN. |
| Apr 28, 7:11 PM CDT | TSTM WND DMG | 1 Ese Walnut Grove, MO | NUMEROUS TREES DOWN; POSSIBLE TDS. |
| Apr 28, 7:11 PM CDT | TSTM WND DMG | 5 Sse Boaz, MO | TWO LARGE OAK TREES DOWN. |
| Apr 28, 7:11 PM CDT | TSTM WND GST 64 | 4 Sse Willard, MO | AT SPRINGFIELD-BRANSON NATIONAL AIRPORT. |
| Apr 28, 7:11 PM CDT | TSTM WND GST 65 | 4 Sse Willard, MO | CORRECTS PREVIOUS TSTM WND GST REPORT FROM 4 SSE WILLARD FROM 64 MPH TO 65 MPH. AT SPRINGFIELD-BRANSON NATIONAL AIRPORT. |
| Apr 28, 7:12 PM CDT | TSTM WND DMG | Walnut Grove, MO | LARGE LIVE TREE UPROOTED. |
| Apr 28, 7:13 PM CDT | TSTM WND DMG | 2 Nw Springfield, MO | TREE DOWN ON POWER LINE. |
| Apr 28, 7:13 PM CDT | TSTM WND DMG | 3 Wsw Springfield, MO | PICTURES OF A FEW LARGE TREES BLOWN OVER TOWARDS THE EAST AT A GOLF COURSE. |
| Apr 28, 7:13 PM CDT | TSTM WND GST 60 | Battlefield, MO | |
| Apr 28, 7:16 PM CDT | TSTM WND DMG | Springfield, MO | PICTURE RELAYED VIA MEDIA PARTNER OF A LARGE TREE BRANCH SNAPPED OFF OF A TREE IN SPRINGFIELD, MO. TIME ESTIMATED FROM RADAR. |
| Apr 28, 7:17 PM CDT | TSTM WND DMG | Ozark, MO | SCATTERED TREES DOWN. |
| Apr 28, 7:30 PM CDT | TSTM WND DMG | Sparta, MO | TREES DOWN, METAL SHED AND OTHER OUTBUILDINGS DAMAGED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 26 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 3:18 PM CDT | Tornado Watch | SPC | 8 hr |
| Apr 28, 3:51 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.8 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 55 J/kg
- Mixed-layer CIN
- -231 J/kg
- Mixed-layer LCL
- 1021 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 369 m²/s²
- 0-3 km storm-relative helicity
- 342 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted.
499
WUUS53 KSGF 282350
SVRSGF
MOC009-043-057-077-109-209-290045-
/O.NEW.KSGF.SV.W.0076.200428T2350Z-200429T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
650 PM CDT Tue Apr 28 2020
The National Weather Service in Springfield has issued a
* Severe Thunderstorm Warning for...
Christian County in southwestern Missouri...
Northern Stone County in southwestern Missouri...
Northern Barry County in southwestern Missouri...
Lawrence County in southwestern Missouri...
Greene County in southwestern Missouri...
Southern Dade County in southwestern Missouri...
* Until 745 PM CDT.
* At 650 PM CDT, severe thunderstorms were located along a line
extending from near Golden City to near Miller to near Mount Vernon
to near Purdy, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Springfield... Nixa...
Ozark... Republic...
Stockton Lake... Table Rock Lake...
Monett... Aurora...
Battlefield... Willard...
Mount Vernon... Rogersville...
Strafford... Marionville...
Clever... Sparta...
Ash Grove... Crane...
Fair Grove... Greenfield...
This includes Interstate 44 between mile markers 40 and 90.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for southwestern
Missouri.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3674 9402 3715 9390 3728 9405 3729 9405
3730 9408 3747 9408 3745 9362 3743 9362
3742 9308 3709 9306 3708 9305 3682 9307
3682 9330 3673 9331
TIME...MOT...LOC 2350Z 271DEG 43KT 3746 9408 3729 9380 3706 9381 3677
9398
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
Wise3 follow-up statements
226
WWUS53 KSGF 282356
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
656 PM CDT Tue Apr 28 2020
MOC009-043-057-077-109-209-290045-
/O.CON.KSGF.SV.W.0076.000000T0000Z-200429T0045Z/
Christian MO-Stone MO-Barry MO-Lawrence MO-Greene MO-Dade MO-
656 PM CDT Tue Apr 28 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR CHRISTIAN...NORTHERN STONE...NORTHERN BARRY...LAWRENCE...GREENE
AND SOUTHERN DADE COUNTIES...
At 656 PM CDT, severe thunderstorms were located along a line
extending from near Golden City to near Everton to near Mount Vernon
to near Purdy, moving east at 50 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Springfield... Nixa...
Ozark... Republic...
Stockton Lake... Table Rock Lake...
Monett... Aurora...
Battlefield... Willard...
Mount Vernon... Rogersville...
Strafford... Marionville...
Clever... Sparta...
Ash Grove... Crane...
Fair Grove... Greenfield...
This includes Interstate 44 between mile markers 40 and 90.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for southwestern
Missouri.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3674 9402 3715 9390 3728 9405 3729 9405
3730 9408 3747 9408 3745 9362 3743 9362
3742 9308 3709 9306 3708 9305 3682 9307
3682 9330 3673 9331
TIME...MOT...LOC 2356Z 271DEG 43KT 3746 9402 3729 9374 3706 9375 3677
9392
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
Wise481
WWUS53 KSGF 290009
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
709 PM CDT Tue Apr 28 2020
MOC009-290018-
/O.CAN.KSGF.SV.W.0076.000000T0000Z-200429T0045Z/
Barry MO-
709 PM CDT Tue Apr 28 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BARRY COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CDT for southwestern
Missouri.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Missouri.
LAT...LON 3674 9357 3681 9358 3683 9361 3720 9361
3719 9394 3730 9407 3746 9407 3744 9362
3742 9360 3741 9308 3709 9306 3707 9304
3682 9307 3682 9330 3673 9331
TIME...MOT...LOC 0008Z 270DEG 54KT 3745 9373 3731 9345 3705 9346 3674
9357
$$
MOC043-057-077-109-209-290045-
/O.CON.KSGF.SV.W.0076.000000T0000Z-200429T0045Z/
Christian MO-Stone MO-Lawrence MO-Greene MO-Dade MO-
709 PM CDT Tue Apr 28 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR CHRISTIAN...NORTHERN STONE...NORTHEASTERN LAWRENCE...GREENE AND
SOUTHERN DADE COUNTIES...
At 708 PM CDT, severe thunderstorms were located along a line
extending from 6 miles east of Greenfield to Willard to Clever to 7
miles southwest of Galena, moving east at 60 mph.
HAZARD...70 mph wind gusts.
SOURCE...Trained weather spotters. 60 mph winds were reported west
of Ash Grove. 60 mph winds were reported Bois D Arc.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Springfield... Nixa...
Ozark... Republic...
Table Rock Lake... Battlefield...
Willard... Rogersville...
Strafford... Clever...
Sparta... Ash Grove...
Crane... Fair Grove...
Greenfield... Billings...
Lockwood... Reeds Spring...
Highlandville... Fremont Hills...
This includes Interstate 44 between mile markers 59 and 90.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for southwestern
Missouri.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3674 9357 3681 9358 3683 9361 3720 9361
3719 9394 3730 9407 3746 9407 3744 9362
3742 9360 3741 9308 3709 9306 3707 9304
3682 9307 3682 9330 3673 9331
TIME...MOT...LOC 0008Z 270DEG 54KT 3745 9373 3731 9345 3705 9346 3674
9357
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
Wise956
WWUS53 KSGF 290047
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
747 PM CDT Tue Apr 28 2020
MOC043-057-077-109-209-290057-
/O.EXP.KSGF.SV.W.0076.000000T0000Z-200429T0045Z/
Christian MO-Stone MO-Lawrence MO-Greene MO-Dade MO-
747 PM CDT Tue Apr 28 2020
...THE SEVERE THUNDERSTORM WARNING FOR CHRISTIAN...NORTHERN STONE...
NORTHEASTERN LAWRENCE...GREENE AND SOUTHERN DADE COUNTIES HAS
EXPIRED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.
A Tornado Watch remains in effect until 1100 PM CDT for southwestern
Missouri.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Missouri.
LAT...LON 3674 9357 3681 9358 3683 9361 3720 9361
3719 9394 3730 9407 3746 9407 3744 9362
3742 9360 3741 9308 3709 9306 3707 9304
3682 9307 3682 9330 3673 9331
TIME...MOT...LOC 0047Z 271DEG 43KT 3744 9317 3730 9289 3704 9290 3673
9301
$$
WiseWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 6:09 PM CDT, 41 minutes earlier.
Area forecast discussion, Apr 28, 6:09 PM CDT, 41 minutes before
Area Forecast Discussion National Weather Service Springfield MO 609 PM CDT Tue Apr 28 2020 .SHORT TERM...(Late tonight through Wednesday) Issued at 227 PM CDT Tue Apr 28 2020 Main area of severe convection should exit the area around midnight or 1 AM ish. The upper trough will close off into a strong upper low and push from northwest MO to near STL by mid morning on Wednesday. There will be a good chance of showers and a few thunderstorms as this cold core low pushes east and eventually out of the area. The main area of showers will be from central MO into the eastern Ozarks and should end in the early evening. Gusty northwest winds will develop over the area on Wednesday with some gusts over 30 mph possible. Cool conditions are expected, especially over central MO and the eastern Ozarks which will have more cloud cover and rainfall. Highs there will be from the upper 50s to low 60s, while mid to upper 60s will be possible in the western CWA. .LONG TERM...(Wednesday Night through Tuesday) Issued at 227 PM CDT Tue Apr 28 2020 The well advertised warm up will begin on Thursday as we see upper height rises with the approach of a decently amplified ridge. Highs Thursday should make it into the upper 60s to low 70s. Will start to see some low level warm advection on Thursday, but it really increases on Friday coinciding with the upper ridge axis. Highs on Friday will be in the mid 70s to low 80s. On Saturday, we will see the approach of the next shortwave and highs ahead of this system should reach the low to mid 80s across the CWA. A frontal boundary will push through Saturday night through Sunday night as the upper wave moves through and will bring the next chance of organized rainfall to the area. For now, it looks like Monday might be dry, with another system moving into the area Monday night into Tuesday. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 606 PM CDT Tue Apr 28 2020 Severe convection was now pushing into the JLN area and should move out of there by 00z-01z. IFR conditions expected as the storms move through with mainly VFR after it moves through. It should move into SGF by 00z-02z and BBG from 01z-03z. Winds will significantly pick up on Wednesday during the mid morning through the afternoon with sustained northwest winds around 20-22kts and gusts up to 30 kts. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Lindenberg LONG TERM...Lindenberg AVIATION...Lindenberg
Hazardous weather outlook, Apr 28, 1:48 PM CDT, 5 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 148 PM CDT Tue Apr 28 2020 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-291900- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 148 PM CDT Tue Apr 28 2020 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...This Afternoon and Tonight. Weather hazards expected... Elevated tornado risk. Elevated hail risk. Significant thunderstorm wind damage risk. Limited flooding risk. Significant lightning risk. DISCUSSION... Severe thunderstorms are expected to rapidly develop later this afternoon ahead of a cold front. Large hail to the size of golf balls, damaging wind gusts up to 70 mph and a few tornadoes will all be possible. Even larger hail will be possible over the southwest portion of Missouri into southeast Kansas. The storms will move east across the area from late this afternoon through the evening hours. Most of the thunderstorm activity will push east of the area by 12 to 1 AM. In addition, heavy downpours of rain could lead to localized flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Another breezy day is expected Wednesday with some gusts to 30 mph. There is also the possibility of isolated thunderstorms over portions of central Missouri and the eastern Ozarks. Another chance for thunderstorms will come this Sunday and Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed later today or tonight for all of the Missouri Ozarks into southeast Kansas. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Lindenberg
In the hours before
Local storm report, Apr 28, 5:44 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
544 PM CDT TUE APR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM TSTM WND GST 2 E SHERWIN 37.18N 94.91W
04/28/2020 E70 MPH CHEROKEE KS EMERGENCY MNGR
&&Local storm report, Apr 28, 6:12 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
612 PM CDT TUE APR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND GST 1 ENE AIRPORT DRIVE 37.15N 94.50W
04/28/2020 M62 MPH JASPER MO ASOS
&&Special weather statement, Apr 28, 6:16 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Springfield MO
616 PM CDT Tue Apr 28 2020
MOZ055>057-068-069-080-081-290000-
Dallas MO-Camden MO-Benton MO-Miller MO-Hickory MO-Laclede MO-
Morgan MO-
616 PM CDT Tue Apr 28 2020
...SIGNIFICANT WEATHER ADVISORY FOR HICKORY...NORTHERN DALLAS...
SOUTHERN BENTON...WESTERN MILLER...NORTHWESTERN LACLEDE...CAMDEN AND
SOUTHERN MORGAN COUNTIES UNTIL 700 PM CDT...
At 616 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hermitage, moving east at 45 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Lake of The Ozarks... Lake of The Ozarks State Park...
Ha Ha Tonka State Park... Pomme De Terre State Park...
Pomme de Terre Lake... Truman Lake...
Eldon... Osage Beach...
Camdenton... Village of Four Seasons...
Lake Ozark... Laurie...
Hermitage... Sunrise Beach...
Wheatland... Macks Creek...
Linn Creek... Preston...
Cross Timbers... Barnett...
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central, southwestern and west central Missouri.
LAT...LON 3843 9250 3791 9241 3787 9241 3785 9352
3814 9350 3815 9349 3843 9256
TIME...MOT...LOC 2316Z 262DEG 39KT 3798 9335
DSALocal storm report, Apr 28, 6:26 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
626 PM CDT TUE APR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND GST 1 NNE JASPER 37.34N 94.30W
04/28/2020 E60 MPH JASPER MO AMATEUR RADIO
&&Local storm report, Apr 28, 6:35 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
635 PM CDT TUE APR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM TSTM WND GST 2 NNE CARYTOWN 37.28N 94.29W
04/28/2020 E70 MPH JASPER MO FIRE DEPT/RESCUE
&&Local storm report, Apr 28, 6:41 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
641 PM CDT TUE APR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM TSTM WND DMG 1 ENE JASPER 37.34N 94.29W
04/28/2020 JASPER MO FIRE DEPT/RESCUE
OVERTURNED SEMI-TRUCK ON I-49 AT JASPER
EXIT.
&&The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 4:40 PM CDT | Special Weather Statement | SGF | Benton | 50 min |
| Apr 28, 4:48 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 31 min |
| Apr 28, 5:42 PM CDT | Special Weather Statement | SGF | Benton | 48 min |
| Apr 28, 5:52 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Newton | 38 min |
| Apr 28, 5:55 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Morgan | 22 min |
| Apr 28, 5:57 PM CDT | Tornado Warning | SGF | Barton, Jasper | 33 min |
| Apr 28, 6:09 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 51 min |
| Apr 28, 6:16 PM CDT | Special Weather Statement | SGF | Camden, Hickory | 44 min |
| Apr 28, 6:23 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Barton, Dade, Jasper, Lawrence, Newton | 52 min |
| Apr 28, 6:38 PM CDT | Tornado Warning | SGF | Barton, Dade, Jasper, Lawrence | 37 min |
| Apr 28, 6:46 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Laclede | 30 min |
| Apr 28, 6:51 PM CDT | Special Weather Statement | SGF | Pulaski | 39 min |
| Apr 28, 6:56 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Pulaski | 49 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.